See Alike in...

Alike App

Browser

Cashy

595d

I’m always tired, I sleep a lot on my days off. I don’t eat as much as I used to. I don’t know if it’s my anxiety causing this. Does anyone have any advice?

Top reply
    • Kefi

      594d

      i went through something similar earlier this year. turns out it was vitamin deficiency for me. i'd recommend going to a medical doctor so they can hear your symptoms and try to find the best solution for you. good luck!

    • Kefi

      594d

      i went through something similar earlier this year. turns out it was vitamin deficiency for me. i'd recommend going to a medical doctor so they can hear your symptoms and try to find the best solution for you. good luck!

    • Bre19

      594d

      I would suggest going to see a trusted doctor

    • dandelion_flower

      595d

      If you're starting a new medication, workout, or anything similar, or the opposite where you're withdrawing from medication or caffeine or something, you could be experiencing side effects of that. If you don't think it's starting something new, or withdrawal symptoms, it could be a mental health problem. You should talk to your doctor if you've been feeling any symptoms of depression or poor mh.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion